# SDR SWI20240510397

- Difficulty date: December 1, 2023
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120574
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA69059-601R-57-41-1120  N925EV MXCODEID56580-PR - RH WING CENTER LEADING EDGE PANEL (630JL) HAS EROSION.  COMPLIED WITH REO 601R-57-41-1120, REV. --, 2021-04-26 IN ITS ENTIRETY (STEPS 1-5).  THIS REPAIR IS VALID FOR 6000 FLIGHT HOURS.  , PART NUMBER:   - , SERIAL NUMBER: 7831, POSITION:    (C-CHECK RO 5/9/2024)   REMOVED AND REPLACED RH WING CENTER LEADING EDGE PANEL 630JL PERMANENT REPAIR COMPLIED  IAW MHIRJ  REO 601R-57-41-1120 REV-- 2021-04-26 AND IAW CRJ 200 SRM 51-42-10, SRM 51-42-06, SRM 51-40-11, SRM 51-21-11, SRM 51-25-06 AND IAW CRJ 200 AMM 30-11-41
